# SDR 98ZZZX37

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8215N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825419
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Defective
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LYCOMING SB 518C APPLIES.  FOUND NUT LOOSE.  REPLACED VERNATHERM.  SUSPECT CAUSE:  AGE AND WEAR.
